Volume 1, Issue 3
Numerical Method for the Deterministic Kardar-Parisi-Zhang Equation in Unbounded Domains

Z. Xu, H. Han & X. Wu

DOI:

Commun. Comput. Phys., 1 (2006), pp. 479-493.

Published online: 2006-01

Preview Purchase PDF 101 827
Export citation
  • Abstract

We propose an artificial boundary method for solving the deterministic Kardar-Parisi-Zhang equation in one-, two- and three- dimensional unbounded domains. The exact artificial boundary conditions are obtained on the artificial boundaries. Then the original problems are reduced to equivalent problems in bounded domains. A finite difference method is applied to solve the reduced problems, and some numerical examples are provided to show the effectiveness of the method.

  • Keywords

Quasilinear parabolic equation artificial boundary condition viscous HamiltonJacobi equation unbounded domain.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard